Topological Symmetry Groups and Mapping Class Groups for Spatial Graphs

Title
Topological Symmetry Groups and Mapping Class Groups for Spatial Graphs
Author
조상범
Issue Date
2013-03
Publisher
MICHIGAN MATHEMATICAL JOURNAL, UNIV MICHIGAN DEPT MATHEMATICS 3217 ANGELL HALL, ANN ARBOR, MI 48109-1003 USA
Citation
MICHIGAN MATHEMATICAL JOURNAL,62(1),p.131-142
URI
https://projecteuclid.org/euclid.mmj/1363958244http://repository.hanyang.ac.kr/handle/20.500.11754/74798
ISSN
0026-2285
DOI
10.1307/mmj/1363958244
Appears in Collections:
COLLEGE OF EDUCATION[S](사범대학) > MATHEMATICS EDUCATION(수학교육과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE